# SDR DALA2017120308450

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 40,140 hours, 20,788 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AROUND NUTPLATE #2 PYLON - TE FOLLOW UP FAIRING OB ACCESS PANEL LWR FLANGE ON FAIRING, REPLACED REMOVABLE FARING FLANGE REF PRI 562914-14 REV 0 AND 1 AND ERA 562914-14 REV ORIGINAL
